# SDR O2JA2020022800001

- Difficulty date: February 28, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N995DP
- Make and model: Lear 35A
- Aircraft serial: 600
- Aircraft time: 15,438 hours, 11,365 cycles
- Engine: Garrtt TFE73122B
- Engine time: 17,652 hours, 12,216 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Part time: 17,652 hours, 12,216 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING TEST FLIGHT AT FL 380 + CLIMBING ENGINE FIRE INDICATION ILLUMINATED ON RIGHT SIDE. ENGINE FIRE MEMORY ITEMS + QRH WERE FOLLOWED BUT WAS UNSUCCESSFUL IN EXTINGUISHING FIRE LIGHT. COMPRESS STALL OCCURRED IN RIGHT ENGINE DURING BRINGING RIGHT ENGINE TO IDLE.
